# SDR KCSA06123

- Difficulty date: July 24, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N706
- Make and model: Cessna 180C
- Aircraft serial: 50865
- Aircraft time: 71,313 hours, 18,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM MAIN DECK FLOOR WEB AT BS 520 RBL 64.
